Paris, A city where you can spend all your holidays, your whole year, and even your whole life. But sometimes, if you have only two days to visit the whole city then it is a very short amount of time, for sure you might be thinking is two days in Paris enough. You’ll be amazed by knowing how quickly you can make a full tour of the City. Let me guide you to enjoy these 2 days in Paris, You won’t be disappointed by Paris in 2 days.
What to See and Do In Paris in Two Days
1) Breakfast on the Champs Elysées
The beginning of the tour: 9 AM
The time you can spend on the Champs-Elysées: 1 hour
The nice weather, the sun is rising, Paris is shining, It’s a good opportunity to have your breakfast in the most beautiful avenue in the world.
Departure: 10 AM
2) The Eiffel Tower aka The Iron Lady
The distance between the Champs-Elysées and the Eiffel Tower: 30-minute walk
Arrival: 10:30 AM
Time to spend at the Eiffel Tower: 1h30m
After having your breakfast, go towards the Eiffel Tower. It would be a beautiful walk through the Champs de Mars and Trocadéro. Walk along the Seine River by the Avenue de New York until you reach the Place de Varsovie. From there, you need to cross the Iéna bridge and you will arrive right under the Eiffel Tower. We promise you won’t be tired.
You will like The monument and its history, also, it’s one of the most beautiful views you’ll have, over the city of love. You love having Sunbath in the Trocadéro gardens or taking some rest in the grass of the Champ de Mars.
Departure: 12 AM
3) Lunch in the Latin Quarter
The distance between the Eiffel Tower and Saint-Michel: 10 minutes by RER train
Arrival: 12:10 PM
Time to spend in the Latin Quarter: 3 hours
To go to the Latin Quarter from the Eiffel Tower, take the RER C at the Champs-de-Mars Tour Eiffel station and get down at the Saint-Michel-Notre-Dame, It only takes 10 minutes. Here you can have lunch in restaurants, pubs, cafés, breweries, and even fast-food restaurants for every taste and every budget.
There you can rent a toy boat and let it navigate the waters of the Luxembourg garden pond, The children will happy while watching it.
Departure: 3:15 pm
4) Visit the Louvre Museum
The distance between Saint-Michel and the Louvre Museum: 5 minutes by metro
Arrival: 3:20 PM
Time to spend at the Louvre: A minimum of 3 hours
It is very simple To go from Saint-Michel to the Louvre Museum, you can walk there, From Place Saint-Michel towards the river banks, then walk on the Grands Augustins dock and then the Conti dock. Once you crossed the Seine River keep walking straight until the Place Carrée. Then, you will be able to reach the Louvre Museum.
It might be the most famous Parisian museum in the world, Tourists visit here to see one particular work of art, ie Leonardo da Vinci’s Mona Lisa.
Departure: 6:30 PM
5) A walk in the Marais
The distance between the Louvre museum and the Marais area: 5 minutes by metro
Arrival: 6:35 PM
Time to spend in the neighborhood: 1h30-2h
Do you feel like stretching your legs before dinner? Let’s go on a walk to a new neighborhood, Marais.
6) Dinner at the Bastille
As we said earlier, we can access the Marais by going out to the metro station Bastille, So why don’t you take this chance to explore the Bastille quarter. It’s getting late, you might be a little hungry or thirsty? Great, Bastille is the perfect place to fill your stomach up or to quench your thirst. In order to eat something, you want to dine in a famous franchise.
Here you can taste salads or toasts, pan-fried mushrooms, or parmesan waffles. As for dessert, you can have a taste at a festival of flavors: frozen yogurt, cheesecake, many types of sherbets, or a fruit fondue for two. It costs between 10 and 15 euros for a main dish. And if you’re not too hungry, you will be satisfied with a pita or a fruit cocktail.
1) Visit Montmartre
The beginning of the tour: 11 AM
Time to spend in Montmartre: 3 hours
Start with the I Love You Wall located near the metro station, which contains the 300 different forms of I love you, then you can go to the Place du Tertre to watch its many artists and that is where you can stop for a drink and enjoy the Parisian summer sun.
You can also enjoy boarding the Montmartre Funicular or you can climb the many steps up to the monument. You will love the typical atmosphere of the Place du Tertre.
Departure: 2 PM
2) Shopping at the Galeries Lafayette
The distance between Montmartre and Boulevard Haussmann: 10 minutes by metro
Arrival: 2:10 PM
Time to spend here: 2 hours
By taking the metro at Abbesses station you can go shopping at Galeries Lafayette mall.
3) Snacking in the Center of Paris
From Boulevard Haussmann to Sentier: 10 min by the subway
Time to spend in the central quarter: 2 hours
When you’ll have enough of shopping and walking around then why don’t you stop for a moment in a teahouse to taste some sweets. Of course, France is famous for its wine, cheese, and maybe you’ve heard about its pastries too. There you will love the hot and iced teas and sweets at very reasonable prices.
Departure: 4:15 PM
4) Romantic Dinner on the Seine River
The distance between Boulevard Haussmann and Port de la Conférence: 20 min by metro
Arrival: 4:35 PM
Time to spend on the boat: Between 1 and 3 hours, depending on the cruise you’re choosing. Make it 1h 30 min or 2 hours more for dinner.
Go on a boat for a romantic, magical and unforgettable dinner on the Seine with your better half. Here you will love watching all the lights on the famous Parisian landmarks and bridges that were built through the centuries.
5. Went to the Eiffel Tower
How could you miss the iconic structure, so why don’t you have a romantic walk just after dinner at Eiffel Tower. You will love the lightning and the night view of the Tower.
Here we have discussed how to utilize your 48 hours in Paris when you have very little time to enjoy while visiting all the places and have fun. Above we have explained 2 days in Paris what to do. You can get the proper way to enjoy the trip to Paris in 2 days. If you liked our blog please like it, comment in the below comment section, and share it.